# SDR AALA202011169003

- Difficulty date: November 15, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 52,521 hours, 33,277 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  REJECTED TAKEOFF AT APPROXIMATELY 40 KNOTS, ENGINE NR 1 THRUST REVERSER LOCK ELECTRONIC CENTRALIZED AIRCRAFT MONITOR FAULT.    ACCOMPLISHED TROUBLESHOOTING, PER TSM 78-31-00-810-863-A.  NO FAULTS NOTED.  PERFORMED A SATISFACTORY OPERATIONAL TEST OF THE THRUST REVERSER, PER AMM 78-31-00.
